CSpace
风海流方程三系数谱模式的多态解问题
季素贞1; 郑朝洲2; 季仲贞3
1992
Source Publication热带海洋
ISSN1000-3053
Volume011Issue:001Pages:2
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48611
Collection中国科学院数学与系统科学研究院
Affiliation1.西安理工大学
2.中国科学院数学与系统科学研究院
3.中国科学院大气物理研究所
Recommended Citation
GB/T 7714
季素贞,郑朝洲,季仲贞. 风海流方程三系数谱模式的多态解问题[J]. 热带海洋,1992,011(001):2.
APA 季素贞,郑朝洲,&季仲贞.(1992).风海流方程三系数谱模式的多态解问题.热带海洋,011(001),2.
MLA 季素贞,et al."风海流方程三系数谱模式的多态解问题".热带海洋 011.001(1992):2.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[季素贞]'s Articles
[郑朝洲]'s Articles
[季仲贞]'s Articles
Baidu academic
Similar articles in Baidu academic
[季素贞]'s Articles
[郑朝洲]'s Articles
[季仲贞]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[季素贞]'s Articles
[郑朝洲]'s Articles
[季仲贞]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.